# SDR YENA20160202095

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 30,138 hours, 10,476 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 12078
- Condition: Failed
- Part time: 30,138 hours, 10,476 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ECAM VENT EXTRACT FAULT WITH ASSOCIATED ODOR SOUND OF FAN SEIZING RELATED;  R & R FAN EXTRACT 18HQ IAW AMM 21-26-00-810-801A.  ACFT OK TO CONTINUE SERVICE.  NO FAULTS FOUND.
